# SDR IPXA2016020298831

- Difficulty date: February 2, 2016
- Submitted: February 3, 2016
- Operation: Air carrier
- Aircraft: N171UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 11,615 hours, 7,149 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED.  F/O SAW SMOKE RISING FROM GLARESHIELD DIRECTLY ABOVE CENTER OF YOKE AREA.  CHECKED FOR BURNING ODOR IN THE AREA OF THE YOKE TRIM SWITCHES AND MAP LIGHT RHEOSTAT.    R & R F/O CONTROL WHEEL CHART HOLDER LIGHT ASSY REF AMM 33-12-42-0401.
